# SDR FDEA201312092937

- Difficulty date: December 9, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N5140
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STATION 780 - 800 SEAT TRACK LBL 45.50 ONE EACH FASTENER HOLE ELONGATED.  REMOVED AND REPLACED SEAT TRACK.  RECEIVED NEW SEAT TRACK P/N BAC1520-792A.  PROFILED IAW BOEING DRAWING 143N5106.  LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED IAW SRM 51-40-02.  CAT "A" MAJOR REPAIR
